# SDR WTAA970160

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Part number: 12048166003
- Condition: Not Secured
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SFO - TAKEOFF ABORTED WITHOUT INCIDENT.  MOMENTARY DOR LIGHT ILLUMINATION ON MAP WITH NO OTHER ASSOCIATED AURAL OR VISUAL INDICATIONS DURING TAKEOFF ROLL.  MAINTENANCE INSPECTED SERVICE DOORS.  FOUND FRONT CAMLOCK FASTENERS ON RT WING INBOARD FUEL ACCESS DOOR NOT FULLY ENGAGED.  RESECURED CAMLOCK.  DOOR WARNING SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURN TO SERVICE.  (M)
